Thread: Bicept bruises
06-06-2005, 12:07 PM #1
Friend shot in bicept and now has dark bruising down his inner bi and in his forearm. I told him it was from a poped vein. Was i right? I just wanna make sure its nothing really serious. or is it?
06-06-2005, 01:02 PM #2Originally Posted by HeavyHitter
I get finger marks that turn into bruises on my bis all the time... they gotta hold on to something, when things get CRAHHH ZAY
know whad im seyin?
06-06-2005, 01:17 PM #3New Member
- Join Date
- Jun 2005
What you all think plzzzz
i am 21 have been training for almost 5 years am 5"11 and 180lbs. this is my 1st cycle what do you all think????? i would like to bulk up and put on about 20-30lbs will it be possible to maintain most of this?
Week 1-4: Dianabol – 30mg daily
Week 1-10: Test Depot – 600mg weekly
Week 9-11: HCG - 1000iu weekly
Week 10-12: Clomid – 50mg daily
Novladex will be kept just incase.
what you all think??? is this an ok cycle?
06-06-2005, 01:40 PM #4Originally Posted by HeavyHitter
06-06-2005, 01:44 PM #5Originally Posted by asianprince786
looks good to me. You have to start your own thread tho bro. ohhh and the HCG is not necessary IMO
06-06-2005, 01:44 PM #6Originally Posted by Maetenloch
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)